Show simple item record

AuthorLanzinger, Hdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-11T08:32:15Zdc.date.accessioned
Available in OPARU since2018-05-11T08:32:15Zdc.date.available
Date of first publication2000dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordpartial sumsdc.subject
Keywordindependent random variablesdc.subject
Keywordmaxima of incrementsdc.subject
Keywordlimit theoremdc.subject
Keywordsubexponential distributionsdc.subject
Keyworda.s. convergencedc.subject
Keywordrandom-variablesdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleMaxima of increments of partial sums for certain subexponential distributionsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/S0304-4149(99)00100-3dc.identifier.doiExternal
Source - Title of sourceStochastic Processes and their Applicationssource.title
Source - Place of publicationElsevier Sciencesource.publisher
Source - Volume86source.volume
Source - Issue2source.issue
Source - Year2000source.year
Source - From page307source.fromPage
Source - To page322source.toPage
Source - ISSN0304-4149source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000085989200008uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record